# SDR RAIA0008017

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 9,620 hours, 10,496 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: GE1368
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6124-JFK- PILOTS FCS LIGHT INOPERATIVE AND RIGHT MAIN LANDING GEAR GREEN LIGHT POSITION INDICATOR INOP.  MAINTENANCE INSPECTED AND REPLACED LIGHT BULBS.
